# SDR 2022FA0000275

- Difficulty date: May 20, 2022
- Submitted: June 2, 2022
- Operation: General aviation
- Aircraft: N955RH
- Make and model: Beech 95-B55
- Engine: Cont IO470*
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Vacuum Sys
- Part number: TEMPESTAA442CW49
- Part serial: O124Y01
- Condition: Failed
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TWO VACUUM PUMPS WERE INSTALLED AT ENGINE CHANGE THEY BOTH FAILED AT 25 HOURS PUMPS WERE PURCHASED FROM MCFARLAND AVIATION ON 2/8/22 MCFARLAND INVOICE 0453567-IN
